# SDR USAA2012072500003

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 65,537 hours, 41,819 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: EN22
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REPORTED TO MOC BY OPERATIONS THAT THE RIGHT AFT LAVATORY SMOKE DETECTOR WILL NOT SHUT OFF.  AFTER POWERING UP AIRCRAFT, THE RIGHT AFT LAVATORY SMOKE DETECTOR OPERATES NORMALLY PER AMM 26-14-00-715-072.  SUBSEQUENTLY, MAINTENANCE REMOVED AND REPLACED THE RIGHT AFT LAVATORY SMOKE DETECTOR BATTERY AND OPS TESTED GOOD PER AMM 26-14-01, PAGE 401.
